# SDR CA961002002

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265X813
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE BLEW ON LANDING. A 4" RADIAL SPLIT.
